# SDR DALA13022183210

- Difficulty date: May 11, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 69,006 hours, 30,761 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING IINSPECTION, FOUND EMERGENCY PATH LIGHT AT SEAT 6 WIRE BROKEN UNDER 6A.  MX RECONNECTED WIRE AT 6A AND FUNCTIONAL CHECK WAS NORMAL.
